# SDR ASAA2017122723025

- Difficulty date: December 27, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 38,114 hours, 11,523 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710002
- Part serial: 40CP1T
- Condition: Faulted
- Location: Weather Radar
- Part time: 19,903 hours, 5,805 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN WEATHER RADAR WAS SELECTED ON CAPTAIN`S OR FIRST OFFICER`S SIDE, A LOUD RUMBLING NOISE AND VIBRATION FELT IN THE FLIGHT DECK.  AMBER WEATHER CODE & PREDICTIVE W/S FAIL ON DU.  ACFT GROUNDED.  COULD NOT DUPLICATE.  DUE TO HISTORY,  REMOVED, REPLACED, AND TESTED THE WEATHER RADAR R/T IAW AMM 34-43-41-400-801.  ACCOMPLISHED A WEATHER RADAR SYSTEM TEST IAW AMM 34-43-00-730-802-001, TESTS PASSED,  GROUND VERIFICATION SUCCESSFUL.
